# SDR CALA0300579

- Difficulty date: October 8, 2003
- Submitted: October 9, 2003
- Operation: Air carrier
- Aircraft: N14831
- Make and model: Doug DC-9-82
- Aircraft serial: 49491
- Aircraft time: 50,464 hours, 24,437 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FORWARD BAGGAGE BIN RT AFT CARGO TRACK CORRODED AT ATTACH SCREWS IN THREE PLACES FROM STA 465-503.  THE CARGO TRACK WAS REMOVED AND REPLACED IAW SRM 51-30-01.
